# SDR CA041231002

- Difficulty date: December 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Burst
- Location: Potable Water Sy
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF,  COULD NOT GET AIRCRAFT TO PRESSURIZE.  AIRCRAFT LANDED BACK TO DEPARTURE AIRPORT.  MAINTENANCE FOUND BOTH PRIMARY AND SECONDARY OUTFLOW VALVES AND OUTFLOW VALVE DRAIN LINE CONTAMINATED WITH ICE.  WATER CAME FROM POTABLE WATER SYSTEM.  A WATER LINE BUSTED DUE TO COLD WEATHER AND WATER RESIDUAL WAS THE CAUSE OF CONTAMINATION.  BOTH VALVES AND DRAIN LINE REPLACED
